# SDR DL72S980579

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED IN AFT SPAR RAIL 56 FROM I/B END NR 2 MIDFLAP.  REPAIRED PER BOEING M/M 57-52-0 PAGE 807.
